# SDR ASAA11410029

- Difficulty date: July 4, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162839
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R FROM STA 907 919 HAS SEVERAL ELONGATED HOLES.  REMOVED DAMAGED SECTION OF STRINGER.  RECEIVED NEW PART LOCATED DRILLED AND INSTALLED NEW SECTION OF STR 24R IAW B737 400 SRM 51 40 02 AND 51 40 05.
